# SDR ASMF200505026

- Difficulty date: May 22, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49188
- Aircraft time: 59,602 hours, 44,591 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Box
- Condition: Malfunctioned
- Location: Auto Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AUTO SPOILERS FAILURES, SHUTTING DOWN THE ENGINES.  THE CONTROL BOX WAS RESEATED, ENGINE ACTUATOR CONNECTOR WAS CHECKED AND OPERATIONAL TESTS WERE PERFORMED IAW MM 27-60-00.  DURING OVERNIGHT SERVICE, ARMED AND AUTO SPOILER SHUTOFF TESTS WERE PERFORMED IAW MM 27-60-00, ALL CORRECT.
